Applied Mathematics

Applied Mathematics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of applied mathematics.


ICV 2015: 77.23; ICV 2016: 85.20
Editor-in-chief: Mohammad Siddique
p-ISSN: 2163-1409
e-ISSN: 2163-1425

Website: http://journal.sapub.org/am




Applied Mathematics

Latest Issue: Volume 11, Number 3 (2021)
Skip Navigation Links.
Collapse &nbsp;<u>2021</u> 2021
 2021, Volume 11, Number 3
 2021, Volume 11, Number 2
 2021, Volume 11, Number 1
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
An Application of Decision Theory for the Treatment of Bipolar Disorder
Alua Shakenova, Roza Shakenova
pp. 1-4
DOI: 10.5923/j.am.20211101.01   570 Views  309 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Exact Solution of Goursat Problem with Linear and Non-linear Partial Differential Equations by Double Elzaki Decomposition Method
Mousumi Datta, Md. Shah Alam, Umme Hahiba, Nigar Sultana, Md. Babul Hossain
pp. 5-11
DOI: 10.5923/j.am.20211101.02   739 Views  376 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
A Short Note on Converting a Series into a Form of Fraction
Ameha Tefera Tessema
pp. 12-14
DOI: 10.5923/j.am.20211101.03   743 Views  251 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML